# SDR TWAA9910911

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115056
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK IN RADIUS OF FRAME 9911505-6 APPROXIMATELY .75 INCH IN LENGTH, FWD OF RT CENTER WINDSHIELD POST, STA 83.5 AT X=-10.  REPAIRED FRAME PER SRM 53-05, FIG 34.
